# SDR UIEA200400013

- Difficulty date: February 10, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 65B08540202
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK AT SIN, FOUND TOP PANEL P/N 65B08540-202 DELAMINATED.  AREA AFFECTED EXCEED SRM REPAIR LIMITS.  THE DAMAGED SKIN WAS REMOVED AND DISCARDED.  A METAL TO METAL HOT BOND REPAIR WAS ACCOMPLISHED PER 747 SRM 51-40-06 SECTION 3 REQUIREMENTS.  DETAIL VISUALLY INSPECT AND TAP TEST THE REPAIR AREA FOR SIGNS OF DEGRADATION AT 2A CHECK INTERVALS, AND REPLACED THE PANEL WITHIN 18 MONTHS.  ATLAS MCI A062 ISSUED TO REPLACE PANEL AT NEXT C-CHECK.  (M)
